Open Access
Translator Disclaimer
August 2003 Limit theorem for Leland's strategy
S. Pergamenshchikov
Ann. Appl. Probab. 13(3): 1099-1118 (August 2003). DOI: 10.1214/aoap/1060202836

Abstract

The Leland strategy for an approximate hedging of the call option under transactions costs is studied. The rate of convergence in the Kabanov--Safarian theorem for the Leland strategy is found. The limit theorem for the hedging portfolio is proved.

Citation

Download Citation

S. Pergamenshchikov. "Limit theorem for Leland's strategy." Ann. Appl. Probab. 13 (3) 1099 - 1118, August 2003. https://doi.org/10.1214/aoap/1060202836

Information

Published: August 2003
First available in Project Euclid: 6 August 2003

zbMATH: 1091.91039
MathSciNet: MR1994046
Digital Object Identifier: 10.1214/aoap/1060202836

Subjects:
Primary: 60H05 , 90A09

Keywords: asymptotic hedging , Black-Scholes formula , call option , Leland's strategy , Transaction costs

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.13 • No. 3 • August 2003
Back to Top